# SDR CALA2013093091567

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 71,767 hours, 12,607 cycles
- Engine: Pwa PW4077
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND 2 DENTS AT LOWER LT SIDE DOOR 1R.  ONE DENT 5-8 DIAMETER, 0.017 DEPTH OF AN INCH, APPROXIMATELY 1 FT FROM LT 1FT FROM BOTTOM OF THE DOOR, ANOTHER DENT 1-2 DIAMETER 0.006 DEPTH OF A IN, LOCATED APPROXIMATELY 1FT 19IN FROM LT SIDE & 1 FT 23IN FROM BOTTOM EDGE OF THE DOOR IAW AMM.  DAMAGE WITHIN LIMITS.  CUTOUT DAMAGE & INSTALLED SKIN DOUBLER REPAIR IAW SRM 52-10-01 RPR 5.
